# SDR SWAA2022012462306

- Difficulty date: January 18, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 52,972 hours, 31,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPT RT CAPSTRIPS SPLICE-PLATE CRACKED.   REMOVED AND REPLACED NEW SPLICE-PLATE INSTALLATION WILL BE ACCOMPLISHED ON W/O TTG8Q0049PX1.
